Jump to content

My taper plan - welcome suggestions


[cb...]

Recommended Posts

[cb...]

I am currently at 2.5 mg klon. I have to go out of country next week, so i plan to start tapering again July 1 after i recover from jet lag.

 

I will taper at .125 mg every two weeks. Due to my Meniere's disease symptoms, i don't think i can go any faster than this and may go slower. Once i get down to 1 mg, i plan to titrate the rest of the way. Doctor is on board.

 

Anything i'm missing?

Link to comment
Share on other sites

Your plan sounds good, and I like the fact that you're allowing for the possibility to slow it down if needed, taper plans need to be flexible.  ;)
Link to comment
Share on other sites

[cb...]
Yeah, i really dont know how this is going to go with my menieres. Sometimes the vertigo is so bad i HAVE to take a pill. I'm not sure how i'm going to resist it, but i guess we'll find out.  :thumbsup:
Link to comment
Share on other sites

What amazes me about this whole situation is that benzo's will cause vertigo when we become tolerant to or are withdrawing from it.  The same is true of RLS, anxiety, insomnia, muscle tension, panic, tinnitus and a host of other conditions.  How do we know what the drug is causing instead of relieving? 

 

You're in a difficult situation and I'm so sorry this is happening to you.

Link to comment
Share on other sites

Hi there,

 

I agree with pamster, you have a good plan. Does the MD have an alternative med for vertigo? How often do you get vertigo? I think I updosed once or twice total in my taper, but I was hesitant to do anything that would result in more withdrawal. It's not fun to put it mildly. Just something to tuck into the back of your mind.

Link to comment
Share on other sites

[cb...]
I get vertigo once a week on average. I can take meclizine for the spins and zofram for the vomiting. But nothing is as eefective as a benzo under the tongue. Fortunately it's not required daily so even if i get to zero on the K then i might be able to take an occasional ativan for the really bad attacks. The good thing is thst i have no desire to take benzos and get nothing pleasurable out of it, so at least i dont have to fight that battle too.
Link to comment
Share on other sites

[cb...]
My trip got canceled, so i am beginning my taper today. I cut .125 mg and will see how it goes. Hopefully, a small cut like that won't send me over the edge like last time.
Link to comment
Share on other sites

LC you can do this.  As you can see by my signature I have been cutting by .125 also.  If I can do it, so can you!!!! :thumbsup:
Link to comment
Share on other sites

There isn't much you can do but suffer, you might want to check out the Insomnia board, there are some helpful hints there.
Link to comment
Share on other sites

[cb...]
Yeah, i just found that and have been reading it. I have no trouble getting to sleep. It's staying asleep is the problem. I wake up after a few hours and can't go back to sleep.
Link to comment
Share on other sites

[cb...]

It's going great, thanks for asking! :)

 

In fact, i just cut .25 instead of .125 and haven't suffered more than a little agitation. The insomnia went away when i started taking Rescue Sleep.

 

However, i'm not going to cut again for a bit because my ear needs to catch up (menieres symptoms). I actually think the benzos have made my ear worse than it was before i was on them because it reacts badly to the cuts but then settles down after a couple of weeks.

Link to comment
Share on other sites

It sounds as if you're paying attention, I'm glad.  We can all talk about what to do, but it's really about paying attention to your body's signals, it's quite the balancing act.  :)
Link to comment
Share on other sites

×
×
  • Create New...